MathSciNet Relay Station
MathSciNet bibliographic data
MR340536 28A40 (46G10)
Johnson, G. W.; Skoug, D. L. A function space integral for a Banach space of functionals on Wiener space. Proc. Amer. Math. Soc. 43 (1974), 141–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement